# SDR CALA2025073007080

- Difficulty date: July 27, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N37468
- Make and model: Boeing 737924ER
- Aircraft serial: 32836
- Aircraft time: 37,378 hours, 13,674 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR PARTIALLY ATTACHED WHEN CREW ARRIVED.  DOOR 1L ADJUSTED GIRT BAR DOOR RETAINERS TO ALLOW GIRT BAR TO BE FULLY SEATED IN THE GRIT BAR DOOR RETAINERS.
